# SDR LR7A03047

- Difficulty date: June 9, 2003
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 35,759 hours, 21,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cross Tie
- Part number: 3483143
- Condition: Cracked
- Location: Fs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO LOADING OPERATIONS FS 737, WL 256 CROSS TIE ASSY DAMAGED BY CARGO IMPACT.  CROSS TIE ASSY CRACKED APPROX 3.0 IN AT RBL 61 ATTACH AND 12.0 IN AT LBL 61 ATTACH.  TWO EACH CROSS TIE BRACES SEVERED AT UPPER FRAME ATTACH APPROX LBL AND RBL 45, WL 280.  AIRCRAFT FERRIED UNPRESSURIZED TO ANC FOR REPAIR.  AT ANC REPLACED CROSS TIE ASSY, BRACES AND END FITTINGS (PRECAUTIONARY) IAW SMP SRM 583 51-10 PG 4 AND 51-70.
